Cart (Loading....) | Create Account
Close category search window
 

Robust Control of Nonlinear Jump Parameter Systems Governed by Uncertain Chains

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ford, J.J. ; Sch. of Eng. Syst., Queensland Univ. of Technol., Brisbane, QLD ; Ugrinovskii, V.A.

We consider an infinite-horizon minimax optimal control problem for stochastic uncertain systems governed by a discrete-state uncertain continuous-time chain. Using existing risk-sensitive control results, a robust suboptimal absolutely stabilizing guaranteed cost controller is constructed. Conditions are presented under which this suboptimal controller is minimax optimal. We then present a numeric algorithm for calculating a robust (sub)optimal controller using a Markov chain approximation technique.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 6 )

Date of Publication:

July 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.